EconPapers    
Economics at your fingertips  
 

Matricvariate and matrix multivariate T distributions and associated distributions

José Díaz-García () and Ramón Gutiérrez-Jáimez ()

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 7, 963-976

Abstract: Several distributions are studied, simultaneously in the real, complex, quaternion and octonion cases. Specifically, these are the central, nonsingular matricvariate and matrix multivariate T and beta type II distributions and the joint density of the singular values are obtained for real normed division algebras. Copyright Springer-Verlag 2012

Keywords: Matricvariate; Nonsingular central distributions; Singular values; Real; complex; quaternion and octonion random matrices; Beta type I and II distributions; T distribution (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-011-0362-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:7:p:963-976

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-011-0362-8

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:75:y:2012:i:7:p:963-976